question-icon

Suggest treatment for side effects of Prolia injection

default
Posted on Wed, 22 Mar 2017
Question: I received a prolia injection yesterday, March 1, 2017. Approximately 5 hours after the injection I had flu-like symptoms, all over aching, is this to be expected? I also experienced weakness, tiredness, I laid down and then went to bed. I slept ok. This morning the symptoms are still with me, but to a lesser degree.
doctor
Answered by Dr. Salah Saad Shoman (3 hours later)
Brief Answer:
Common side effects

Detailed Answer:
Dear XXXX, the symptoms you are experiencing are common side effects of the Prolia injection . however they with go away within a couple of days . you should seek medical care if you experience one of the following symptoms
1) signs of infection as severe itching , burning , rash , blistering , peeling or dryness of skin
2) swelling , warmth or redness anywhere in your body
3) pain or burning when you urinate
4) blood in urine
5) severe stomach pain
6) jaw pain or unusual thigh, hip or groin pain
I hope I answered your question
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2552 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for side effects of Prolia injection

Brief Answer: Common side effects Detailed Answer: Dear XXXX, the symptoms you are experiencing are common side effects of the Prolia injection . however they with go away within a couple of days . you should seek medical care if you experience one of the following symptoms 1) signs of infection as severe itching , burning , rash , blistering , peeling or dryness of skin 2) swelling , warmth or redness anywhere in your body 3) pain or burning when you urinate 4) blood in urine 5) severe stomach pain 6) jaw pain or unusual thigh, hip or groin pain I hope I answered your question